Approximation properties of multivariate exponential sampling series

Keywords: multivariate exponential sampling series, rate of convergence, multivariate Mellin-Taylor formula, Voronovskaja theorem
Published online: 2021-12-07


In this paper, we generalize the family of exponential sampling series for functions of $n$ variables and study their pointwise and uniform convergence as well as the rate of convergence for the functions belonging to space of $\log$-uniformly continuous functions. Furthermore, we state and prove the generalized Mellin-Taylor's expansion of multivariate functions. Using this expansion we establish pointwise asymptotic behaviour of the series by means of Voronovskaja type theorem.

Article metrics
PDF downloads: 671
Abstract views: 992
How to Cite
Kurşun S., Turgay M., Alagöz O., Acar T. Approximation Properties of Multivariate Exponential Sampling Series. Carpathian Math. Publ. 2021, 13 (3), 666-675.